# SDR USAA2011070600018

- Difficulty date: June 8, 2011
- Submitted: July 9, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON NR 2 PYLON SKIN AT RIGHT ACCESS PANEL, NAC STA 240.  REPAIRED NR 2 PYLON SKIN AT RIGHT ACCESS PANEL, NAC STA 240 IAW EA 103063.
